# SDR V0XD20210606003

- Difficulty date: May 29, 2021
- Submitted: June 6, 2021
- Operation: General aviation
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 37,421 hours, 30,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT, THE FLOOR ANGLE SUPPORT IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED THE FLOOR BOARD ANGLE SUPPORT(PN: CC670-34256-3) AT FS 280 IAW CRJ 900 SRM 51-42-06
